HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Homology of hyperelliptic mapping class groups for surfaces

Files in This Item:
pre262.pdf572.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83409

Title: Homology of hyperelliptic mapping class groups for surfaces
Authors: Kawazumi, N. Browse this author
Issue Date: 1-Aug-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 262
Start Page: 1
End Page: 13
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69013
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University